# SDR SWIA200312609

- Difficulty date: November 13, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 40,406 hours, 49,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Lt Overwing
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS AT 6A AND 6C OVERWING EXIT AND THE MIDDLE CEILING LIGHT AS WELL AS FOUR OR FIVE FLOOR LEVEL LIGHTS DO NOT ILLUMINATE OR JUST BARELY LIGHT UP.  FOUND SHORT AT LEFT OVERWING EMERGENCY EXIT FLOOD LIGHT.  RECONNECTED, REPOSITIONED TERMINALS AND REPLACED INSULATION BOOT.  OPS CHECK GOOD.
